# SDR 2001F00340

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N933NU
- Make and model: Boeing 737-400
- Aircraft serial: 25226
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 17L AT BS 637.  REPAIRED PER ER 01-0753.  (M)
